Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 29, Pages 1523-1532
http://dx.doi.org/10.1155/S0161171204306204

Ulam's pathological liar game with one half-lie

Department of Mathematics, Texas A&M University, College Station, TX 77843-3368, USA

Received 22 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert B. Ellis and Catherine H. Yan, “Ulam's pathological liar game with one half-lie,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 29, pp. 1523-1532, 2004. https://doi.org/10.1155/S0161171204306204.